# SDR ASAA0180244

- Difficulty date: August 18, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  RECONNECTED LIGHT MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
